International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 4, Part A

Bayes estimation of the shape parameter of burr type XII distribution with generalised squared error loss and linex loss functions under some prior distributions


Author(s): Ekpenyong Emmanuel John and Gideon Sunday N

Abstract: In this paper, we obtain some classical and Bayes estimators of the shape parameters of the Burr Type XII distribution. The Bayes estimation was made under generalized squared error loss function (GSELF) and linear exponential (LINEX) loss functions with a non-informative prior (Jeffreys prior) and an informative prior (Gamma prior).

Pages: 60-64 | Views: 346 | Downloads: 8

Download Full Article: Click Here
How to cite this article:
Ekpenyong Emmanuel John and Gideon Sunday N. Bayes estimation of the shape parameter of burr type XII distribution with generalised squared error loss and linex loss functions under some prior distributions. International Journal of Statistics and Applied Mathematics. 2018; 3(4): 60-64.
Call for book chapter
International Journal of Statistics and Applied Mathematics